# SDR AALA202502269859

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 47,030 hours, 5,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE MATERIAL OBSTRUCTING DOOR SEAL. MAINTENACE STOWAGED GIRT MATERIAL AT L2 DOOR SLIDE IAW AMM 25-66-01.OPS CHECKED NORMAL.
